My little I had of T3 trial has gone up a little. New symptoms

My GP has written saying about symptoms im having and trial of T3 and my neurologist is also doing lettet saying all my symptoms are endocrone disorder and that my ultrasounf shows hashimotos as do bloods. I wont be seeimg him til december though.

As for new symptoms - for pass couole of days ive be n getting pain from lower back/buttocks down to my legs (also upper back and kneck discomfort) as well as heavy lwg feeling. Anyone else get this? Really thinks need upping since im also getting cracking joints but i cant remember how long ivw been on 100mcg. Think its only few weeks.

2 Replies

oldestnewest
  • Hypo101, the starting dose is rarely the dose one ends up on, particularly when you have Hashimoto's which progressively damages the thyroid gland and function, so you may need a dose increase. If your endo hasn't requested thyroid bloods prior to your Dec consultation ask your GP to do them 7-10 days before the consultation. If you post the results and ranges in a new question members will advise.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • This link may be helpful:

    hypothyroidmom.com/is-your-...

You may also like...